Prostap Help

I have searched the internet and can't find the answer, just wondering if anyone could help,

I have been on prostap for 4 months, the last one was for three months on the 31st of march, I was due another injection a few days ago. I decided not to have another injection.

I have had a few cramps yesterday and today and pressure in my lower back is it normal for me to feel these symptoms so early after the prostap has run out? They are getting stronger as the day goes on.

Could it be a period coming on? How long did it take for you to get your period after stopping prostap? Could it be pain coming back so soon?

I know I have asked a few questions but if anyone could shine any light on any would appreciate it thanks

3 Replies

oldestnewest
  • From my experience, I was on Prostap for 3/4 months. My last injection was last year August and I got my first period in October. I started to try eat a gluten free diet.

    Then I got my period there was still a lot of pain but not as painful, if that makes sense. Since March of this year I have been using a number of supplements ( serrapeptase, Agnus Cagtus and Tumeric capsules) to help alleviate the pain as well as painkillers. The pain is still a lot but I can leave the house. Only 2 weeks ago I added Dimplus to my daily regime. I had my period start Wednesday with a few twinges I started a new job so took some painkillers, I haven't needed to take any more pain relief! This period has gone by very smoothly.

    Sorry for the essay, I'm just so excited I wanted to share with you. Hope it helps.

  • Hi , I had a 3 months injection at the end of last year and as soon as the 3 months were up I started getting some symtoms and had my period mid April, so almost exactly 2 weeks since the end of the 3 months but I have not had one since though. Not sure if it is normal but just wanted to let you know that something similar happened to me x

  • I was on Prostap for 3 months - hated it and it didn't help either - it was a month almost to the day when I period restarted. I get ovulation pains , so they began to build almost as soon as the last injection "wore off" I had Stsge 4 endo (since excised successfully) and Prostap doesn't really help much after stage 2. Also doesn't help much if you have bowel endo and/ or deep infiltrating endo.

    I hope you feel a bit better soon xx

You may also like...